가와사키병 환아에서 아스피린 치료 후 나타난 호산구증가증 1예
Hypersensitivity reaction to aspirin accompanied by severe eosinophilia in a child with history of Kawasaki disease
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Drug hypersensitivity is one of drug adverse reactions that develop in susceptible patients following exposure to certain drugs and cannot be predicted from the known pharmacology of a drug. Severe hypersensitivity is associated with high morbidity and mortality. Although the issue of hypersensitivity to nonsteroidal anti-inflammatory drugs (NSAIDs) has been largely investigated in adults, data related to NSAIDs hypersensitivity is insufficient in childhood. And in spite of the recommendation to avoid use of aspirin due to Reye syndrome in children, aspirin is one of major treatment along with intravenous immunoglobulin in Kawasaki disease. We report a case of a 10-month-old boy who underwent intravenous immunoglobulin and aspirin treatment for Kawasaki disease, and subsequently revealed severe leukocytosis and eosinophilia. To our knowledge, there have been no previous reports of aspirin-induced eosinophilia in Korea.
Abstract
Drug hypersensitivity is one of drug adverse reactions that develop in susceptible patients following exposure to certain drugs and cannot be predicted from the known pharmacology of a drug. Severe hypersensitivity is associated with high morbidity and mortality. Although the issue of hypersensitivity to nonsteroidal anti-inflammatory drugs (NSAIDs) has been largely investigated in adults, data related to NSAIDs hypersensitivity is insufficient in childhood. And in spite of the recommendation to avoid use of aspirin due to Reye syndrome in children, aspirin is one of major treatment along with intravenous immunoglobulin in Kawasaki disease. We report a case of a 10-month-old boy who underwent intravenous immunoglobulin and aspirin treatment for Kawasaki disease, and subsequently revealed severe leukocytosis and eosinophilia. To our knowledge, there have been no previous reports of aspirin-induced eosinophilia in Korea.
참고문헌 (19)
- Khan DA, "Drug allergy", J Allergy Clin Immunol, 125(2 Suppl 2), pp.S126~S137 (2010)
- Lazarou J, "Incidence of adverse drug reactions in hospitalized patients: a meta-analysis of prospective studies", JAMA, 279, pp.1200~1205 (1998)
- Abonia JP, "Drug allergy in pediatric patients", Pediatr Ann, 40, pp.200~204 (2011)
- Sanchez-Borges M, "Hypersensitivity to non-steroidal anti-inflammatory drugs in childhood", Pediatr Allergy Immunol, 15, pp.376~380 (2004)
- Kidon MI, "Hypersensitivity to paracetamol in Asian children with early onset of nonsteroidal anti-inflammatory drug allergy", Int Arch Allergy Immunol, 144, pp.51~56 (2007)
- Kawakami T, "Drug-induced hypersensitivity syndrome: drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome induced by aspirin treatment of Kawasaki disease", J Am Acad Dermatol, 60, pp.146~149 (2009)
- Roufosse F, "Practical approach to the patient with hypereosinophilia", J Allergy Clin Immunol, 126, pp.39~44 (2010)
- O'Byrne ML, "Marked eosinophilia in a patient with history of severe atypical Kawasaki disease", Congenit Heart Dis, 8, pp.E130~E133 (2013)
- Valent P, "Pathogenesis, classification, and therapy of eosinophilia and eosinophil disorders", Blood Rev, 23, pp.157~165 (2009)
- Brigden ML, "A practical workup for eosinophilia. You can investigate the most likely causes right in your office", Postgrad Med, 105, pp.193~210 (1999)
- Terai M, "Peripheral blood eosinophilia and eosinophil accumulation in coronary microvessels in acute Kawasaki disease", Pediatr Infect Dis J, 21, pp.777~781 (2002)
- Kuo HC, "The relationship of eosinophilia to intravenous immunoglobulin treatment failure in Kawasaki disease", Pediatr Allergy Immunol, 18, pp.354~359 (2007)
- Criado PR, "Drug reaction with eosinophilia and systemic symptoms (DRESS)", drug-induced hypersensitivity syndrome (DIHS): a review of current concepts, 2012, pp.87, 435~449
- 송우정, "약물 과민반응 증후군: 바이러스 재활성화 연관성에 대한 문헌 고찰", 천식 및 알레르기, 31(2), pp.77~83 (2011), 대한천식알레르기학회
- Peyriere H, "Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms: does a DRESS syndrome really exist?", Br J Dermatol, 155, pp.422~428 (2006)
- Aihara Y, "Carbamazepine-induced hypersensitivity syndrome associated with transient hypogammaglobulinaemia and reactivation of human herpesvirus 6 infection demonstrated by real-time quantitative polymerase chain reaction", Br J Dermatol, 149, pp.165~169 (2003)
- 김철우, "Drug Hypersensitivity to Previously Tolerated Phenytoin by Carbamazepine-induced DRESS Syndrome", Journal of Korean Medical Science, 21(4), pp.768~772 (2006), 대한의학회
- 김윤환, "Valproic Acid에 의해 발생한 DRESS 증후군 1예", 대한피부과학회지, 50(1), pp.85~88 (2012), 대한피부과학회
- Shiohara T, "The diagnosis of a DRESS syndrome has been sufficiently established on the basis of typical clinical features and viral reactivations", Br J Dermatol, 156, pp.1083~1084 (2007)
